# SDR AALA202409047511

- Difficulty date: September 2, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N806AA
- Make and model: Boeing 787-8
- Aircraft serial: 40624
- Aircraft time: 33,687 hours, 4,335 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Ground Wire
- Condition: Broken
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: "ELEC AC BUS L2" MESSAGE ON EICAS, PILOT DECLARED EMERGENCY LANDED WITHOUT INCIDENT. MAINTENANCE FOUND TERM END BROKEN AT TS16002 TERM BLK TERM T1 WIRE W801018-0005. REPAIRED PER ESPM 20-30-14 AND SL 787-SL-24-055-A. L2 GEN OPERATIONAL.
